# SDR AN0R20170929012

- Difficulty date: July 21, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 29001541
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DAMAGE (DISBONDS) EXIST COMMON TO THE C DUCT BONDED ASSEMBLY FWD AND AFT SKINS AND AFT AND FWD AND MID CENTER INNER SKINS.
